# SDR CHQA201100022

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 24,624 hours, 19,361 cycles
- Engine: Allsn AE3007A
- Engine time: 15,213 hours, 13,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT LEADING EDGE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT LEADING EDGE EMERGENCY LIGHT BULB WITH NO FURTHER DEFECTS NOTED.
